# SDR AU960157

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED IN AREA OF NO4 CYLINDER - CRACK RADIATES FORWARD FROM THE FORWARD OIL FILTER STUD - CRACK LENGTH 135MM(5.314IN) - AIRCRAFT IS USED FOR TRAINING PURPOSES
